Skip to Content

Does the use of Rogaine on the head cause increased facial hair growth?

Question is Closed
Report Favorite

Answers (2)


24 May 2010

Hi J McCray, I am Rameses. The answer is no. There have been no proven tests to show that using Rogaine, on top of one's head, will cause excess facial hair to grow on one's face. I don't know if that's the answer that You were hoping for, and if it wasn't, I'm sorry. I hope that this was of some help to You. Good luck.

Votes: +0

2 Oct 2012

Hi .. If you are a female and are using the male version (5%) according to my dermatologist there is a risk of growing facial hair which will go away once you stop using the product. I am female using the male version since the 3% solution did not work for me ,, jury still out on whether this will work either.

Votes: +0
minoxidiluser 5 Sep 2013

The 5% minoxidil solution worked for increased hair growth but I grew facial hair (totally unwanted as I'm female!). I REALLY hope the facial hair will go now I've stopped using the minoxidil.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What happens to facial hair growth once you stop using minoxidil. (I took it for 2 months.)?

I was prescribed Minoxidil for my BP and used it for 2 months. As a side effect of it I noticed some facial hair growth. But now my doctor prescribed ...

1 answer 30 Aug 2009

I have used Rogaine for 6 months and noticed a lot of facial hair growth. What does this mean?

I am concerned that the facial hair growth will continue and that it may be an indication of a serious medical problem. Can anyone please provide me ...

1 answer 7 Jul 2011

Does aviane cause facial hair growth or does it decrease it?

I suffer with facial hair and will not like my facial hair to get worst, so please let me know.

1 answer 4 Jun 2012

Minoxidil facial hair side effect?

Hi i am 23 year old male.I had used minoxidil 5 % for two months. I experienced hair growth, but I had to stop because of facial growth under my eyes ...

1 answer 17 Apr 2015

I've been taking Levothyroxine for 6 months now and I'm seeing facial hair growth, is this common?

I am 52 years old with a full hystecotomy at age 31, I have hypothyroid, under doctor care, doctor can't get numbers just right, taking 50mcg ...

0 answers 12 May 2015